# SDR DXTA2023051886480

- Difficulty date: May 17, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N381QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800097
- Aircraft time: 13,472 hours, 8,980 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Part number: 691134174
- Condition: Broken
- Location: Zone 800
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: WHILE CLOSING THE DOOR SOME MINOR BINDING WAS ENCOUNTERED. THE DOOR WOULD NOT EXTEND FREELY ON OPENING AND FORCE WAS REQUIRED TO OVERCOME THE BINDING. THE RIGHT BOTTOM STRUT SEGMENT DISPLAYS BENDING.  REMOVED AND REPLACED MED AFT TELESCOPING ROD IA W CE680 AMM 52-10-30. ADJUSTED CABIN DOOR COUNTER BALANCE SYSTEM AND PERFORMED OPS CK IN REF WITH CE680 AMM 52-10-5- OPS CHECK GOOD.
